| Model Number |
UM-S20-17S |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the probable cause of the discovered damages was expected or random component failure, with no design or manufacturing issues identified.The investigation findings indicate that the problems were caused by changes in the shape or size of the device due to an applied force, such as pulling or tension.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.Date of event is unknown.Additional information will be provided if available.
Event or Problem Description
During the device evaluation, a crack was identified in the cable unit of the ultrasonic probe, which allowed internal oil to leak.There was no patient involvement.